Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/78776
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Constrained infinite-horizon model predictive control for fuzzy-discrete-time systems
Author: Xia, Y.
Yang, H.
Shi, P.
Citation: IEEE Transactions on Fuzzy Systems, 2010; 18(2):429-436
Publisher: IEEE-Inst Electrical Electronics Engineers Inc
Issue Date: 2010
ISSN: 1063-6706
1941-0034
Statement of
Responsibility: 
Yuanqing Xia, Hongjiu Yang, Peng Shi, and Mengyin Fu
Abstract: The problem of constrained infinite-horizon model-predictive control for fuzzy-discrete systems is considered in this paper. New sufficient conditions are proposed in terms of linear-matrix inequalities. Based on the optimal solutions of these sufficient conditions at each sampling instant, we design both parallel-distributed compensation and nonparallel-distributed compensation state-feedback controllers, which can guarantee that the resulting closed-loop fuzzy-discrete system is asymptotically stable. In addition, the fuzzy-feedback controllers meet the specifications for the fuzzy-discrete systems with both input and output constraints. Numerical examples are presented to demonstrate the effectiveness of the proposed techniques.
Keywords: Discrete-time system; linear-matrix inequality (LMI); model-predictive control (MPC); parallel-distributed compensation (PDC); Takagi–Sugeno (T–S) fuzzy system.
Rights: © 2010 IEEE
RMID: 0020128013
DOI: 10.1109/TFUZZ.2010.2043441
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.